A patient's blood pressure is much higher than in all previous readings. What is the best first step?
ARecord it and give an extra dose of the blood pressure tablet
BIgnore it, as it must be a machine error
CRecheck it, making sure the technique and cuff size are correct
DTell the patient they are having a stroke
2.أساسيات التمريضصعبة
تُظهر قرحة ضغط فقدانًا كامل السماكة للجلد مع ظهور الدهن، دون انكشاف عظم أو وتر أو عضلة. من أي فئة هي؟
Aالفئة 3
Bالفئة 2
Cالفئة 4
Dالفئة 1
3.مكافحة العدوى وسلامة المرضىمتوسطة
A parent will give a liquid antibiotic to a child at home. Which teaching is best?
AUse a tablespoon for doses over 5 mL
BUse any teaspoon or tablespoon from the kitchen drawer at home
CUse the oral syringe or dosing cup that comes with the medicine
DEstimate the dose by pouring into a cup
4.مكافحة العدوى وسلامة المرضىصعبة
أعطت ممرضة دواءً لمريض خطأ. يبدو المريض بخير. ما الأولوية الأولى؟
Aالانتظار حتى نهاية الوردية لإخبار أي أحد
Bعدم قول شيء للمريض لتجنب إقلاقه
Cتقييم المريض ومراقبة آثار الدواء
Dإكمال تقرير الحادث قبل أي شيء آخر
5.تحديد الأولويات والتفويضمتوسطة
A patient has a new plaster cast that is still drying. How should the nurse handle it?
ABy resting it directly on a hard surface
BWith the fingertips, pressing firmly to test it
CBy covering it tightly with a plastic sheet
DWith the palms of the hands, not the fingertips
6.تحديد الأولويات والتفويضصعبة
A patient taking an MAO inhibitor antidepressant is taught about diet. Which statement shows a need for further teaching?
A“I will avoid tap beer and red wine.”
B“I can still eat aged cheese and cured salami.”
C“I will check with the pharmacist before cold remedies.”
D“A sudden severe headache is a warning sign.”
7.التمريض السريريمتوسطة
A patient with renal colic is asked to pass urine through a strainer. Why?
ATo remove bacteria from the urine
BTo make passing urine less painful
CTo measure the urine's pH and specific gravity
DTo catch any stone so that it can be analysed
8.التمريض السريريصعبة
During CPR for asystole, when should adrenaline (epinephrine) be given according to standard adult guidelines?
AAs soon as IV or IO access is obtained, then every 3–5 minutes
BOnly once the patient has a pulse again
CNever, because asystole is not treated with drugs
DOnly after three shocks have been delivered by the defibrillator
9.القيم المخبرية والشواردمتوسطة
A patient has taken hydrochlorothiazide for several years. Which laboratory change is a recognized effect of this drug?
AA rise in serum potassium
BA fall in blood glucose
CA rise in serum uric acid
DA fall in serum calcium
10.القيم المخبرية والشواردصعبة
A patient on stable digoxin starts amiodarone. A week later, the patient has nausea and visual changes, and the digoxin level is above the range. What is the most likely explanation?
AAmiodarone has raised the digoxin level
BThe patient has started a viral illness
CAmiodarone has lowered potassium only
DDigoxin has raised the amiodarone level
11.علم الأدويةمتوسطة
A patient takes regular paracetamol (acetaminophen) at home. Which teaching point best prevents accidental overdose?
AUse paracetamol only on an empty stomach
BTake an extra dose if the first one does not work within 10 minutes
CCheck cold and flu remedies, as many also contain paracetamol
DTake paracetamol with alcohol to improve absorption
12.علم الأدويةصعبة
A patient taking warfarin asks for something for a headache. Which drug is usually the safest choice?
AIbuprofen, at the lowest dose
BNaproxen
CParacetamol (acetaminophen)
DAspirin
13.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسيمتوسطة
Which energy-conservation advice is most useful for a patient with severe COPD?
ADo all the household tasks quickly in the morning to get them done
BAvoid any activity at all, staying in a chair to save their energy
CHold the breath while lifting heavy objects
DSit down for tasks such as washing and dressing, and pace activities
14.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسيصعبة
A patient with infective endocarditis is on IV gentamicin with another antibiotic. Which monitoring is most important?
ADrug levels, renal function and hearing or balance changes
BPeak flow readings and spirometry before and after each dose
CBlood glucose only
DLiver size by daily palpation and weekly abdominal ultrasound
A patient with nephrotic syndrome suddenly has loin pain, blood in the urine and a rise in creatinine. What is a likely cause?
ARenal vein thrombosis
BA simple bladder infection
CToo much dietary protein
DNormal fluctuation in the disease
17.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأوراممتوسطة
How is the height of an epidural sensory block usually checked?
AChecking the colour of the patient's urine
BTapping the knee with a reflex hammer and recording the score
CTesting sensation to cold with ice or a cold spray
DMeasuring the patient's blood glucose level
18.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأورامصعبة
A few hours after an ERCP, a patient has severe epigastric pain radiating to the back, with vomiting. Which complication is most likely?
AHepatitis B infection
BBiliary colic from a new stone
CAcute appendicitis
DPost-ERCP pancreatitis
19.تمريض الأمومة والتوليدمتوسطة
A woman with pre-existing type 1 diabetes is pregnant. How do her insulin needs usually change?
AThey often fall early on and then rise later in pregnancy
BThey stay the same throughout pregnancy
CThey rise in the first trimester and fall in the third
DInsulin is stopped during pregnancy and restarted after birth
20.تمريض الأمومة والتوليدصعبة
بعد بدء التخدير فوق الجافية بوقت قصير، انخفض ضغط دم امرأة في المخاض إلى 86/50 mmHg وهبط نبض الجنين. ماذا ينبغي أن تفعل الممرضة أولًا؟
Aمطالبتها بالمشي في الغرفة
Bإدارتها على جنبها لإزاحة الرحم عن الأوعية الكبيرة
Cرفع رأس السرير إلى وضع الجلوس العالي لتحسين تنفسها
Dزيادة معدل تسريب التخدير فوق الجافية
21.تمريض الأطفالمتوسطة
How should a 4-month-old be protected from the sun?
AApply a thick layer of high-factor sunscreen and allow full sun
BKeep the baby out of direct sun, in the shade, with light clothing and a hat
CUse a sunbed for a few minutes to build a protective tan
DExpose the baby to midday sun for vitamin D, then cover up
22.تمريض الأطفالصعبة
A child with extensive burns is receiving IV fluid resuscitation. Which finding best shows that fluid replacement is adequate?
AThe burned skin looks less red and the blisters are smaller
BA urine output of about 1 mL/kg per hour
CThe child is asking for a drink
DThe blood pressure is in the high range
23.تمريض الصحة النفسيةمتوسطة
أي علامات نموذجية لانسحاب الأفيونات؟
Aحدقتان دبوسيتان وتنفس بطيء
Bحمّى مرتفعة وتصلب كأنبوب الرصاص وتشوش خلال يوم من آخر جرعة
Cنوم عميق وإمساك
Dتثاؤب وسيلان الأنف واتساع الحدقتين وقشعريرة الجلد وإسهال
24.تمريض الصحة النفسيةصعبة
A 6-month-old has a spiral fracture of the arm. The parents say he "rolled off the sofa". The nurse also notices bruises of different colours on his back. What is the most appropriate action?
AAccept the parents' explanation, because babies often fall
BDischarge the child quickly so that the parents do not become angry and stop bringing him for medical care
CTell the parents that the nurse knows they are abusing the child
DReport the concerns through child protection procedures and ensure the child's safety
25.الحسابات التمريضية وتحويل الوحداتمتوسطة
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). يعطي حساب جرعة حقنة صغيرة 0,81884 mL. القاعدة في هذا التمرين هي أن تُقرَّب الأحجام الأقل من 1 mL إلى أقرب جزء من مئة من mL. أي قيمة x تسجّل؟
0,81884 mL
x = mL
26.الحسابات التمريضية وتحويل الوحداتصعبة
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). نتيجة سكر الدم 376 mg/dL. باستخدام 1 mmol/L = 18 mg/dL للغلوكوز، أوجد c بوحدة mmol/L. قرّب إلى منزلة عشرية واحدة.
376 mg/dL1 mmol/L = 18 mg/dL
c = mmol/L
27.حسابات الجرعاتمتوسطة
يلزم جرعة 1000 mg من محلول 20% (w/v). ما الحجم V الذي يحتوي هذه الجرعة؟
1000 mg20% w/v
V = mL
28.حسابات الجرعاتصعبة
يحتوي تسريب على 50000 وحدة من دواء في 1000 mL. الوصفة 2000 وحدة في الساعة. على أي معدل R تضبط المضخة، بوحدة mL/h؟
50000 وحدة/1000 mL2000 وحدة/h
R = mL/h
29.معدلات التسريب الوريديمتوسطة
يجري تنقيط بمعدّل 30 gtt/min عبر طقم معامله 15 gtt/mL. كم ملّيلترًا V يتلقّى المريض في 3 ساعات؟
30 gtt/min15 gtt/mL3 h
V = mL
30.معدلات التسريب الوريديصعبة
يجري تنقيط بمعدل 25 قطرة/دقيقة عبر طقم 60 قطرة/mL. بقي في الكيس 400 mL. بعد كم ساعة t سيفرغ؟
25 gtt/min60 gtt/mL400 mL
t = h
31.السوائل الوريدية وتوازن السوائلمتوسطة
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). يبيّن السجل مدخول مريض ومخرَجه لمناوبة واحدة مدتها 12 ساعات. جرى التسريب الوريدي بالمعدل المبيَّن طوال المناوبة. أوجد توازن السوائل B = المدخول − المخرَج بالـ mL (الإجابة السالبة تعني فقدًا صافيًا). احسب رقائق الثلج بنصف حجمها.
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). كيس 1000 mL يجري بالمضخة بمعدل 120 mL/h. عند الساعة 15:00، كان قد سُرِّب 150 mL. كم ساعة t حتى يفرغ الكيس؟ قرّب إلى منزلة عشرية واحدة.
1000 mL150 mL المُسرَّب120 mL/h
t = h
33.درجات التقييم السريريمتوسطة
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). يُقيَّم مريض تدريبي بمقياس برادن: الإدراك الحسي: محدود قليلًا; الرطوبة: رطب أحيانًا; النشاط: طريح الفراش; الحركة: عديم الحركة تمامًا; التغذية: غير كافية على الأرجح; الاحتكاك والقص: مشكلة. أوجد مجموع برادن B.
6–23
B =
34.درجات التقييم السريريصعبة
تمرين تدريبي (قيم مختلَقة، ليست إرشادات سريرية). بعد دقيقة 1 من الولادة، لدى مولود تدريبي جلد أزرق أو شاحب في كامل الجسم، ولا نبض قلب، ولا استجابة للتحفيز، وأطراف مترهلة بلا توتر عضلي، ولا تنفس. احسب درجة أبغار وانقر على كيفية تفسيرها.
1مطمئن
2غير طبيعي بدرجة متوسطة
3منخفض
3المحاليل
1.أساسيات التمريض
الإجابة: C · Recheck it, making sure the technique and cuff size are correct
لماذا هذه هي الإجابة
Unexpected findings are validated before action. If the repeat reading is still high, the nurse assesses for symptoms and reports it.
الإجابة
C · Recheck it, making sure the technique and cuff size are correct
2.أساسيات التمريض
الإجابة: A · الفئة 3
لماذا هذه هي الإجابة
تشمل الفئة 3 فقدانًا كامل السماكة للجلد مع ظهور الدهن تحت الجلد. أما الفئة 2 ففقدان جزئي السماكة، والفئة 4 تكشف العظم أو الوتر أو العضلة.
الإجابة
A · الفئة 3
3.مكافحة العدوى وسلامة المرضى
الإجابة: C · Use the oral syringe or dosing cup that comes with the medicine
لماذا هذه هي الإجابة
Household spoons vary widely in size and cause dosing errors. A marked oral syringe or dosing device in mL gives an accurate dose.
الإجابة
C · Use the oral syringe or dosing cup that comes with the medicine
4.مكافحة العدوى وسلامة المرضى
الإجابة: C · تقييم المريض ومراقبة آثار الدواء
لماذا هذه هي الإجابة
الأولوية الأولى هي سلامة المريض: التقييم والمراقبة وإعلام واصف الدواء، الذي يقرر أي علاج. ثم يُبلَّغ عن الخطأ عبر نظام المستشفى ويُخبَر المريض بحسب السياسة.
الإجابة
C · تقييم المريض ومراقبة آثار الدواء
5.تحديد الأولويات والتفويض
الإجابة: D · With the palms of the hands, not the fingertips
لماذا هذه هي الإجابة
A wet plaster cast can be dented by fingertips, causing pressure points under the cast. It is handled with the palms, supported on pillows and left uncovered to dry.
الإجابة
D · With the palms of the hands, not the fingertips
6.تحديد الأولويات والتفويض
الإجابة: B · “I can still eat aged cheese and cured salami.”
لماذا هذه هي الإجابة
MAO inhibitors with tyramine-rich foods, such as aged cheese and cured meats, can cause a hypertensive crisis. Patients avoid these foods, check medicines with a pharmacist and report a severe headache.
الإجابة
B · “I can still eat aged cheese and cured salami.”
7.التمريض السريري
الإجابة: D · To catch any stone so that it can be analysed
لماذا هذه هي الإجابة
Collecting a passed stone allows its composition to be identified, which helps guide diet and treatment to prevent recurrence.
الإجابة
D · To catch any stone so that it can be analysed
8.التمريض السريري
الإجابة: A · As soon as IV or IO access is obtained, then every 3–5 minutes
لماذا هذه هي الإجابة
In non-shockable rhythms, adrenaline is given as soon as possible and repeated every 3–5 minutes while CPR continues. In shockable rhythms it is given after the third shock in UK/European guidelines (after the second shock in AHA guidelines).
الإجابة
A · As soon as IV or IO access is obtained, then every 3–5 minutes
9.القيم المخبرية والشوارد
الإجابة: C · A rise in serum uric acid
لماذا هذه هي الإجابة
Thiazides reduce uric acid excretion and can trigger gout. They also tend to lower potassium, sodium and magnesium, raise calcium (by reducing its excretion) and raise blood glucose and lipids.تم التحقق من خلال:Hydrochlorothiazide · StatPearls (NCBI Bookshelf) (2026)
الإجابة
C · A rise in serum uric acid
10.القيم المخبرية والشوارد
الإجابة: A · Amiodarone has raised the digoxin level
لماذا هذه هي الإجابة
Amiodarone reduces digoxin clearance, so the level can rise significantly, and the digoxin dose is often reduced when amiodarone is started. Nausea and visual changes are classic signs of digoxin toxicity.
الإجابة
A · Amiodarone has raised the digoxin level
11.علم الأدوية
الإجابة: C · Check cold and flu remedies, as many also contain paracetamol
لماذا هذه هي الإجابة
Many combination products contain paracetamol, so a patient can take too much without realising. Regular alcohol use and liver disease also increase the risk of liver damage.
الإجابة
C · Check cold and flu remedies, as many also contain paracetamol
12.علم الأدوية
الإجابة: C · Paracetamol (acetaminophen)
لماذا هذه هي الإجابة
NSAIDs and aspirin impair platelet function and can cause GI bleeding, which adds to warfarin's bleeding risk. Paracetamol is usually preferred, though regular high doses can raise the INR.
الإجابة
C · Paracetamol (acetaminophen)
13.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسي
الإجابة: D · Sit down for tasks such as washing and dressing, and pace activities
لماذا هذه هي الإجابة
Planning and pacing, sitting for tasks, keeping frequently used items within reach and breathing out during effort reduce breathlessness. Complete inactivity worsens deconditioning, so activity is encouraged within limits.
الإجابة
D · Sit down for tasks such as washing and dressing, and pace activities
14.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسي
الإجابة: A · Drug levels, renal function and hearing or balance changes
لماذا هذه هي الإجابة
Gentamicin is nephrotoxic and ototoxic. Levels are measured to guide dosing, renal function is checked regularly and patients are asked about tinnitus, hearing loss and dizziness. Risk is greater with loop diuretics, older age and longer courses.
الإجابة
A · Drug levels, renal function and hearing or balance changes
الإجابة: D · لأن الإنسولين ينقل البوتاسيوم إلى الخلايا فقد ينخفض المستوى بسرعة
لماذا هذه هي الإجابة
لدى مرضى DKA عوز كبير في بوتاسيوم الجسم الكلي حتى لو كان بوتاسيوم المصل طبيعيًا أو مرتفعًا في البداية. ينقل الإنسولين البوتاسيوم إلى الخلايا، مما قد يسبب نقص بوتاسيوم خطيرًا. يُفحص البوتاسيوم باستمرار ويُضاف إلى السوائل كما وُصف؛ وإذا كان منخفضًا جدًا فقد يؤخَّر الإنسولين حتى يبدأ التعويض.
الإجابة
D · لأن الإنسولين ينقل البوتاسيوم إلى الخلايا فقد ينخفض المستوى بسرعة
Loss of anticoagulant proteins in nephrotic syndrome raises the risk of thrombosis, including in the renal vein. This can cause loin pain, haematuria and worse kidney function. Imaging and anticoagulation are needed.
الإجابة
A · Renal vein thrombosis
17.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأورام
الإجابة: C · Testing sensation to cold with ice or a cold spray
لماذا هذه هي الإجابة
The level at which the patient no longer feels cold shows the upper extent of the sensory block. Motor block is assessed with a scale such as Bromage. A rising block or new weakness is reported.
الإجابة
C · Testing sensation to cold with ice or a cold spray
18.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأورام
الإجابة: D · Post-ERCP pancreatitis
لماذا هذه هي الإجابة
Pancreatitis is the most common serious complication of ERCP. Severe epigastric pain radiating to the back with raised amylase or lipase suggests it; management includes analgesia, IV fluids and close monitoring.
الإجابة
D · Post-ERCP pancreatitis
19.تمريض الأمومة والتوليد
الإجابة: A · They often fall early on and then rise later in pregnancy
لماذا هذه هي الإجابة
In early pregnancy, nausea and increased insulin sensitivity can lower insulin needs and raise the risk of hypoglycaemia. Insulin resistance from placental hormones then raises needs markedly in the second and third trimesters.
الإجابة
A · They often fall early on and then rise later in pregnancy
20.تمريض الأمومة والتوليد
الإجابة: B · إدارتها على جنبها لإزاحة الرحم عن الأوعية الكبيرة
لماذا هذه هي الإجابة
يخفف الوضع الجانبي انضغاط الأبهر والوريد الأجوف ويحسّن العود الوريدي وتدفق المشيمة. ثم تُزاد السوائل الوريدية حسب الأمر الطبي، ويُبلَّغ طبيب التخدير أو مقدّم الرعاية، ويُعطى رافع للضغط إن وُصف.
الإجابة
B · إدارتها على جنبها لإزاحة الرحم عن الأوعية الكبيرة
21.تمريض الأطفال
الإجابة: B · Keep the baby out of direct sun, in the shade, with light clothing and a hat
لماذا هذه هي الإجابة
Babies under about 6 months should be kept out of direct sunlight, protected by shade, clothing and hats. Sunscreen is mainly for older infants and children, on skin that cannot be covered.
الإجابة
B · Keep the baby out of direct sun, in the shade, with light clothing and a hat
22.تمريض الأطفال
الإجابة: B · A urine output of about 1 mL/kg per hour
لماذا هذه هي الإجابة
Urine output, usually measured by catheter, is the main guide to fluid resuscitation in burns. In children, an output of about 1 mL/kg/hour suggests adequate perfusion; fluids are adjusted to keep it in the target range.
الإجابة
B · A urine output of about 1 mL/kg per hour
23.تمريض الصحة النفسية
الإجابة: D · تثاؤب وسيلان الأنف واتساع الحدقتين وقشعريرة الجلد وإسهال
لماذا هذه هي الإجابة
يسبب انسحاب الأفيونات سيلان الأنف وإدرار الدمع والتثاؤب واتساع الحدقتين وقشعريرة الجلد وتقلصات البطن والإسهال والقلق. وهو مزعج جدًا لكنه نادرًا ما يهدد الحياة لدى البالغين الأصحاء.
الإجابة
D · تثاؤب وسيلان الأنف واتساع الحدقتين وقشعريرة الجلد وإسهال
24.تمريض الصحة النفسية
الإجابة: D · Report the concerns through child protection procedures and ensure the child's safety
لماذا هذه هي الإجابة
Injuries that do not fit the child's developmental stage or the history, and bruises of different ages, are warning signs of abuse. The nurse documents objectively and reports through safeguarding procedures.
الإجابة
D · Report the concerns through child protection procedures and ensure the child's safety
25.الحسابات التمريضية وتحويل الوحدات
الإجابة: x = 0,82 mL
التقريب: انظر إلى الرقم الذي يلي المنزلة المراد التقريب إليها مباشرة: 5 أو أكثر يقرّب إلى الأعلى، و4 أو أقل يترك الرقم كما هو. قرّب الجواب النهائي فقط، ولا تقرّب الخطوات أبدًا. القواعد المعتادة في الامتحانات: الأحجام 1 mL فأكثر إلى أقرب عُشر، والأحجام أقل من 1 mL إلى أقرب جزء من مئة، ومعدلات التنقيط إلى قطرات كاملة، والأوزان إلى منزلة عشرية واحدة؛ اتبع دائمًا القاعدة التي يذكرها السؤال.
الرقم في خانة أجزاء من مئة
0,81884 → 1
الرقم التالي وحده هو الذي يحدد
0,81884 → 8
8 يساوي 5 أو أكثر، لذا نقرّب 1 إلى الأعلى.
الأرقام التي بعده (84) لا تُحتسب: قرّب مرة واحدة، لا على مراحل.
قرّب
x = 0,82 mL
الإجابة
x = 0,82 mL
26.الحسابات التمريضية وتحويل الوحدات
الإجابة: c = 20,9 mmol/L
التحليل البُعدي: اكتب الكمية المعطاة، ثم اضربها في عوامل تحويل مكتوبة على شكل كسور (مثلًا 60 min/1 h أو 1 mg/1000 mcg) بحيث تظهر كل وحدة غير مرغوبة مرة في البسط ومرة في المقام فتُختزل. وعندما لا تبقى إلا الوحدة المطلوبة، احسب. استخدم المعادلات التي يعطيها السؤال وقرّب الجواب النهائي فقط.
حوّل
c = 376/18 = 20,89 ≈ 20,9 mmol/L
الإجابة
c = 20,9 mmol/L
27.حسابات الجرعات
الإجابة: V = 5 mL
Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0,1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.
التركيز
20% = 200 mg/mL
الحجم
V = 1000/200 = 5 mL
الإجابة
V = 5 mL
28.حسابات الجرعات
الإجابة: R = 40 mL/h
حساب الجرعة: الكمية المُعطاة تساوي الجرعة الموصوفة مقسومة على تركيز المتوفر، مضروبة في الكمية التي يأتي فيها: الكمية = (الجرعة المطلوبة/تركيز المخزون) × حجم المخزون. احرص دائمًا على توحيد الوحدات (حوّل g إلى mg، وmg إلى mcg أولًا) وتحقق من أن الإجابة منطقية.
التركيز
50000/1000 = 50 وحدة/mL
معدل المضخة
R = 2000/50 = 40 mL/h
الإجابة
R = 40 mL/h
29.معدلات التسريب الوريدي
الإجابة: V = 360 mL
Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.
المعدل بوحدة mL/h
30·60/15 = 120 mL/h
الحجم
V = 120·3 = 360 mL
الإجابة
V = 360 mL
30.معدلات التسريب الوريدي
الإجابة: t = 16 h
معدلات التسريب: تُضبط المضخة بوحدة mL/h = الحجم/الزمن بالساعات. ويُعدّ التنقيط بالجاذبية بالقطرات في الدقيقة: gtt/min = الحجم (mL) × معامل التنقيط (gtt/mL)/الزمن (min). معامل التنقيط مطبوع على عبوة طقم التسريب: أطقم التنقيط الكبير تعطي 10 أو 15 أو 20 gtt/mL (أطقم نقل الدم غالبًا 10 gtt/mL في الولايات المتحدة و15 في المملكة المتحدة)، وأطقم التنقيط الدقيق 60 gtt/mL. استخدم دائمًا معامل التنقيط الذي يعطيه السؤال أو العبوة.
المعدل بوحدة mL/h
25·60/60 = 25 mL/h
الوقت المتبقي
t = 400/25 = 16 h
الإجابة
t = 16 h
31.السوائل الوريدية وتوازن السوائل
الإجابة: B = 865 mL
المدخول والمخرَج: يشمل المدخول كل ما يدخل (السوائل الفموية، والتسريبات الوريدية، والأدوية والغسولات الوريدية، والتغذية بالأنبوب)؛ وتُحسب رقائق الثلج بنصف حجمها. يشمل المخرَج البول والمصارف والقيء والفواقد الأخرى. التوازن = المدخول الكلي − المخرَج الكلي؛ والتوازن السالب يعني فقدًا صافيًا. الأرقام للتدريب فقط؛ عند سرير المريض اتّبع دائمًا البروتوكولات المحلية واطلب تحققًا مزدوجًا من الجرعات عالية الخطورة.
المدخول الكلي
فموي: 250 + 180 + 100 = 530 mL
رقائق الثلج: 100/2 = 50 mL
تسريب وريدي: 100·12 = 1200 mL
مضاد حيوي وريدي: 2·50 = 100 mL
المدخول الكلي = 1880 mL
المخرَج الكلي
400 + 200 + 375 + 40 = 1015 mL
التوازن
B = 1880 − 1015 = 865 mL
الإجابة
B = 865 mL
موجب: دخلت سوائل أكثر مما خرج.
32.السوائل الوريدية وتوازن السوائل
الإجابة: t = 7,1 h
مدة التسريب: الزمن (h) = الحجم الواجب تسريبه (mL)/المعدل (mL/h)؛ استخدم الحجم المتبقي في الكيس، لا حجم الكيس. الحجم المُسرَّب = المعدل × الزمن. حوّل الساعات العشرية إلى ساعات ودقائق بضرب الكسر × 60 (0,5 h = 30 min، لا 50 min). الأرقام للتدريب فقط؛ عند سرير المريض اتّبع دائمًا البروتوكولات المحلية واطلب تحققًا مزدوجًا من الجرعات عالية الخطورة.
الحجم المتبقي
1000 − 150 = 850 mL
الزمن
t = 850/120 = 7,083 ≈ 7,1 h
الإجابة
t = 7,1 h
هذا نحو 7 h 05 min، لذا يفرغ الكيس نحو الساعة 22:05.
33.درجات التقييم السريري
الإجابة: B = 11
مقياس برادن: ستة مقاييس فرعية لخطر قرحة الضغط. الإدراك الحسي والرطوبة والنشاط والحركة والتغذية تُعطى من 1 إلى 4، من أسوأ مستوى (1) إلى عدم وجود مشكلة (4)؛ أما الاحتكاك والقص فيُعطى من 1 إلى 3. يتراوح المجموع من 6 إلى 23، والمجموع الأقل يعني خطرًا أعلى. الفئات الشائعة: 19–23 لا خطر، و15–18 خطر خفيف، و13–14 خطر متوسط، و10–12 خطر مرتفع، و9 أو أقل خطر مرتفع جدًا.
سجّل درجة كل مقياس فرعي
الإدراك الحسي: محدود قليلًا → 3
الرطوبة: رطب أحيانًا → 3
النشاط: طريح الفراش → 1
الحركة: عديم الحركة تمامًا → 1
التغذية: غير كافية على الأرجح → 2
الاحتكاك والقص: مشكلة → 1
اجمع
مجموع برادن = 3 + 3 + 1 + 1 + 2 + 1 = 11
الإجابة
B = 11
34.درجات التقييم السريري
الإجابة: منخفض
مقياس أبغار (APGAR): خمس علامات تُعطى كل منها 0 أو 1 أو 2، وتُفحص عند الدقيقة 1 والدقيقة 5 بعد الولادة. المظهر (اللون): أزرق أو شاحب 0، جسم وردي مع أطراف زرقاء 1، وردي في كامل الجسم 2. النبض: غائب 0، أقل من 100/min 1، 100/min أو أكثر 2. التكشير (استثارة المنعكسات): لا شيء 0، تكشير 1، بكاء أو سعال أو عطس 2. النشاط (التوتر): مترهل 0، بعض الثني 1، حركة نشطة 2. التنفس: غائب 0، بطيء أو غير منتظم مع بكاء ضعيف 1، جيد مع بكاء قوي 2. المجموع 7–10 مطمئن، و4–6 غير طبيعي بدرجة متوسطة، و0–3 منخفض.
سجّل درجة كل علامة
المظهر: جلد أزرق أو شاحب في كامل الجسم → 0
النبض: 0 → 0
التكشير: لا استجابة للتحفيز → 0
النشاط: أطراف مترهلة بلا توتر عضلي → 0
التنفس: لا تنفس → 0
اجمع
APGAR = 0 + 0 + 0 + 0 + 0 = 0
التفسير
0 → منخفض
الإجابة
منخفض
هذه مادة تدريب مستقلة. ExamProblems غير تابع للجهة التي تنظّم هذا الامتحان ولا معتمد منها، ويُستخدم اسم الامتحان لوصف المحتوى فقط. NCLEX®, NCLEX-RN® and NCLEX-PN® علامات تجارية لـ the National Council of State Boards of Nursing, Inc. (NCSBN)، وهي غير تابعة لـ ExamProblems ولا تؤيده ولا تضمن دقته.